# SDR DALA2024022602668

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 67,215 hours, 31,655 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3725 -DIV- DIVERTING TO DTW DUE TO LEFT CENTER BOOST PUMP INOP. RIGHT CENTER BOOST PUMP ON MEL. CORRECTIVE ACTION: FOUND UFI FAULT CODE 80. RESET UFI. REPLACED LEFT AND RIGHT CENTER FUEL BOOST PUMPS. OPS CHECKS GOOD.
